# SDR DALA2023062705151

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 53,839 hours, 38,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR LOCATED BETWEEN FS 427-446 AT STR 28R HAS DAMAGE EXTENDING FORWARD OF THE REPAIR DOUBLER. SUMMARY OF NRC 0489: THIS ACTIVITY MUST BE FOLLOW-UP WITH ER/A 526543-14. ACCOMPLISH SECTION I REPETITIVE INSPECTION INSTRUCTIONS AT INTERVALS NOT TO EXCEED 3,000 FLIGHT CYCLES FROM 24,361, AIRCRAFT TOTAL FLIGHT CYCLES UNDER LOG #1469621. ASSOCIATED ER/A 14-526543 ADDED FOR AC 9579. (LP #2830150)
